# SDR USAA2013112900002

- Difficulty date: November 28, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 62,742 hours, 23,945 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT PORTABLE EMERGENCY FLASHLIGHT AT 3L DOOR INOPERATIVE.  R & R BATTERY IN FLASHLIGHT AT 3L DOOR, OK FOR SERVICE.
